# SDR 96ZZZX6019

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8431Q
- Make and model: Cessna 182P
- Aircraft serial: 18263546
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Forging
- Part number: 07436062
- Condition: Cracked
- Location: Nlg Attach
- Part time: 1,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACK WAS DISCOVERED IN LOWER NOSE FORGING OF NOSE GEAR.  NO OTHER DEFECTS WERE FOUND IN LANDING GEAR.  TTAF 1547.
